# SDR AALA201710069015

- Difficulty date: October 5, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 28,165 hours, 10,875 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: FE174004
- Condition: Low Pressure
- Location: R2 Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CIDS PANEL SHOWING SLIDE BOTTLE PRESSURE R2 DOOR LOW.  SERVICED DOOR SLIDE BOTTLE IAW AMM.
